# SDR ASOA20130421291

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 35,177 hours, 26,584 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS AC FOUND THE LT GROUND SPOILER SKIN CRACKED AT THE CENTERCUT OUT INCREASED FROM 22MM TO 27MM.(WO3148149).  MX MADE A PERMANENT REPAIR AT THE CRACKED AREA OF THE UPPER WING AT CENTER CUTOUT FOR SPEED BRAKE (LT) IAW ETD 2013-145-004051.  ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE.
